# SDR UALA2010052801840

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 40,452 hours, 15,740 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Computer
- Part number: 3945128206
- Part serial: 314
- Condition: Malfunctioned
- Location: Hyd Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FLT CONTROL CHECK L-R AILERON HAVE HYD NOISE-VIBRATION HEARD AND FELT IN COCKPIT.   ISOLATED RT AILERON HYD SYSTEMS, RT AILERON FLUTTERS WITH ONLY GREEN HYD SYSTEM ON. ATTEMPTED ELAC 1 AND 2 RESET, NO HELP.  SUSPECT RT GREEN AILERON SERVO ISSUE. THERE WERE NO AILERON FLUTTER ISSUES WTH BLUE HYD SYS SELECTED, ONLY GREEN SYS. REPLACED RT GREEN AILERON SERVO CONTROL UNIT, OPS CHECKED NORMAL.
